MAUDE Adverse Event Report: DEPUY IRELAND TRUMATCH CT PIN GUIDE KIT R; PIN GUIDES

DEPUY IRELAND TRUMATCH CT PIN GUIDE KIT R; PIN GUIDES
Catalog Number 420579
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the pin guide was not able to be used due to the tibial slope being greater than 10 degrees during a total knee replacement.A conventional attune instrumentation was used to successfully complete the procedure with a 15 minute delay and no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that the lack of accuracy of the pin guide due to the posterior slope over 10.Event occurred during intra-op.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "pin guide impossible to use due to a verified tibial slope greater than 10°." the product was returned to j&j medtech orthopaedics design team for evaluation.A 3d bone model and the tibia pin guide were reviewed for this investigation.Investigation revealed a correct fit of the trumatch ct pin guide kit r with the bone model.Therefore, the overall complaint cannot be confirmed.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00107623 and no non-conformances or manufacturing irregularities were identified.The overall complaint was unconfirmed as the observed condition of the trumatch ct pin guide kit r would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00107623 and no non-conformances or manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit r product code: 420579 lot number: tmk00107623 and no non-conformances or manufacturing irregularities were identified.

Brand Name
TRUMATCH CT PIN GUIDE KIT R
Common Device Name
PIN GUIDES
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21941707
Report Number1818910-2025-06789
Device Sequence Number12898547
Product Code OOG
UDI-Device Identifier10603295430803
UDI-Public(01)10603295430803(17)250630(10)00107623
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number420579
Device Lot Number00107623
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/05/2025
06/04/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/06/2025
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown